# SDR ASAA9880208

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO DEPARTURE OF FLIGHT 403 - CREW REPORTED THAT THE FORWARD FIVE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE.  RECONNECTED WIRING TO THE LAMP MODULE AND THE LIGHTS OPERATED NORMALLY.  (M)
